Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 21, 2016, 9:08 AM CDT for 4 counties in Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 9:08 AM CDT (14:08 UTC)
- Expired
- Jul 21, 2016, 9:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dodge County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 8:45 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1904 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WUUS53 KMKX 211408
SVRMKX
WIC021-027-047-077-211445-
/O.NEW.KMKX.SV.W.0046.160721T1408Z-160721T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 945 AM CDT
* AT 908 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MONTELLO...OR 16 MILES NORTHEAST OF PORTAGE...MOVING SOUTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...PORTAGE...HORICON...BERLIN...PARDEEVILLE...
MONTELLO...MARKESAN...PRINCETON...GREEN LAKE...CAMBRIA...BURNETT...
FOX LAKE...PACKWAUKEE...MANCHESTER...WYOCENA...ENDEAVOR...
NESHKORO...FRIESLAND AND KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4398 8889 4363 8889 4363 8864 4345 8865
4346 8950 4398 8946
TIME...MOT...LOC 1408Z 312DEG 34KT 4376 8930
HAIL...<.75IN
WIND...60MPH
$$
DAVIS3 follow-up statements
365
WWUS53 KMKX 211418
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 AM CDT THU JUL 21 2016
WIC021-027-047-077-211445-
/O.CON.KMKX.SV.W.0046.000000T0000Z-160721T1445Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-DODGE WI-
918 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN COLUMBIA...GREEN LAKE...EASTERN MARQUETTE AND
NORTHWESTERN DODGE COUNTIES...
AT 917 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF MONTELLO...OR 16 MILES NORTHEAST OF PORTAGE...MOVING SOUTHEAST AT
40 MPH. AT 859 AM CDT...TREES WERE REPORTED DOWN IN SHIELDS
TOWNSHIP WITH THIS STORM.
.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...PORTAGE...HORICON...BERLIN...PARDEEVILLE...
MONTELLO...MARKESAN...PRINCETON...GREEN LAKE...CAMBRIA...BURNETT...
FOX LAKE...MANCHESTER...WYOCENA...NESHKORO...FRIESLAND...KINGSTON...
MARQUETTE AND ATWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4398 8889 4363 8889 4363 8864 4345 8865
4346 8950 4398 8939
TIME...MOT...LOC 1417Z 312DEG 34KT 4370 8920
HAIL...<.75IN
WIND...60MPH
$$
SPM207
WWUS53 KMKX 211434
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT THU JUL 21 2016
WIC077-211442-
/O.CAN.KMKX.SV.W.0046.000000T0000Z-160721T1445Z/
MARQUETTE WI-
934 AM CDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARQUETTE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4398 8889 4363 8889 4363 8864 4345 8865
4346 8928 4377 8923 4377 8917 4381 8917
4380 8919 4382 8920 4387 8920 4388 8917
4398 8917
TIME...MOT...LOC 1432Z 312DEG 34KT 4360 8905
$$
WIC021-027-047-211445-
/O.CON.KMKX.SV.W.0046.000000T0000Z-160721T1445Z/
COLUMBIA WI-GREEN LAKE WI-DODGE WI-
934 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN COLUMBIA...GREEN LAKE AND NORTHWESTERN DODGE
COUNTIES...
AT 932 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMBRIA...OR
14 MILES NORTHWEST OF BEAVER DAM...MOVING SOUTHEAST AT 40 MPH. TREES
WERE REPORTED DOWN WITH THIS STORM IN SHIELDS TOWNSHIP EARLIER THIS
MORNING.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...HORICON...BERLIN...MARKESAN...PRINCETON...
GREEN LAKE...CAMBRIA...BURNETT...FOX LAKE...MANCHESTER...FRIESLAND...
KINGSTON...MARQUETTE...MINNESOTA JUNCTION...ATWATER...
DALTON AND ASTICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4398 8889 4363 8889 4363 8864 4345 8865
4346 8928 4377 8923 4377 8917 4381 8917
4380 8919 4382 8920 4387 8920 4388 8917
4398 8917
TIME...MOT...LOC 1432Z 312DEG 34KT 4360 8905
HAIL...<.75IN
WIND...60MPH
$$
SPM828
WWUS53 KMKX 211442 RRA
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CDT THU JUL 21 2016
WIC021-027-047-211452-
/O.EXP.KMKX.SV.W.0046.000000T0000Z-160721T1445Z/
COLUMBIA WI-GREEN LAKE WI-DODGE WI-
942 AM CDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA...GREEN
LAKE AND NORTHWESTERN DODGE COUNTIES WILL EXPIRE AT 945 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4398 8889 4363 8889 4363 8864 4345 8865
4346 8928 4377 8923 4377 8917 4381 8917
4380 8919 4382 8920 4387 8920 4388 8917
4398 8917
TIME...MOT...LOC 1440Z 312DEG 34KT 4360 8905
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:36 AM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jul 21, 4:36 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
436 AM CDT THU JUL 21 2016
.SHORT TERM...
TODAY AND TONIGHT...The severe MCS over nw WI and ern MN continues
to move sewd being fueled by strong thetae advection and resultant
MUCAPEs of 3000 joules. Do not see why it would not continue into
srn WI and went with likely PoPs over the nrn and ern CWA for now.
Believe the SVR potential will remain with the MCS through the
morning. Due to the rain cooled air and morning cloudiness,
cancelled the heat headlines north of Madison and Milwaukee.
Confidence was lower on taking the same action elsewhere. Also those
areas may still reach heat criteria on Friday whereas to the north
it probably won't. Only 20-30 PoPs for thunderstorms from later
this afternoon and tonight.
FRIDAY... Forecast confidence is medium.
There is a good chance for quiet weather across southern WI on
Friday. Any convection today and/or tonight should push outflow
boundaries south of the WI border by Fri. If not, a surface trough
making its way through the region should be south of WI by midday.
The hot air will have a chance to build into central WI and expand
into south central WI during the day Fri, so as long as there are no
thunderstorms, we should be able to reach heat advisory criteria in
the southwest half of the MKX forecast area Friday.
.LONG TERM...
SATURDAY AND SUNDAY... Forecast confidence is medium.
Warm air advection (WAA), the nose of a low level jet and weak
shortwave activity will bring a decent chance for showers and
thunderstorms to WI Saturday. There is a better chance in the
afternoon than morning. Persistent WAA will keep the thunderstorm
chances going Sat night. Southern WI is in a marginal risk for
severe storms due to decent elevated CAPE.
A stronger shortwave trough tracking through the Northern Plains
will drag a surface trough/cold front through WI Sunday afternoon.
There should be thunderstorms with this front, with a chance for
severe due to strong cape but only marginal shear.
MONDAY THROUGH WEDNESDAY... Forecast confidence is medium.
It looks like a cooler and quieter weather pattern is in store for
southern WI for the first half of next week with high pressure over
the Great Lakes.
Both the GFS and ECMWF are showing a potent shortwave tracking
through the Upper Great Lakes for the middle of the week which will
bring our next chance for storms.
&&
.AVIATION/12Z TAFS/...A low stratus deck will continue over south
central WI this morning until thunderstorms pass from nw to se
through srn WI from 1330z through 1800z. Strong gusty winds, reduced
vsbys and cigs are expectd with the storms. Scattered cumulus is
then expected afterward. Tonight, stratus and light fog may form
especially due to the wet conditions from today's rain.
&&
.MARINE...Sly flow is expected today and tonight but the wind flow
will likely be interrupted by a thunderstorm complex that will pass
later this morning. Strong gusty and variable winds are possible
during that time. Dense fog may occur at times from this afternoon
into the weekend due to a very moist airmass over the relatively
cooler waters of Lake MI.
&&
.MKX Watches/Warnings/Advisories...
WI...EXCESSIVE HEAT WARNING from noon today to 7 PM CDT Friday for
WIZ056-062>072.
LM...None.
&&
TODAY/TONIGHT AND AVIATION/MARINE...Gehring
Friday THROUGH Wednesday...MRCHazardous weather outlook, Jul 21, 4:05 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CDT THU JUL 21 2016 WIZ046-047-051-052-056>060-062>072-220915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 405 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A STRONG LINE OF THUNDERSTORMS MAY AFFECT MUCH OF SOUTHERN WISCONSIN THIS MORNING. DAMAGING STRAIGHT LINE WINDS IS THE MAIN THREAT WITH THESE STORMS. A SLIGHT RISK OF SEVERE THUNDERSTORMS HAS BEEN OUTLOOKED FOR SOUTHERN WISCONSIN. AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY AND TONIGHT FROM MILWAUKEE TO MADISON...AND SOUTH TO THE ILLINOIS BORDER AND ALSO INCLUDING SAUK...IOWA...AND LAFAYETTE COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT ON FRIDAY FROM MILWAUKEE TO MADISON...AND SOUTH TO THE ILLINOIS BORDER AND ALSO INCLUDING SAUK...IOWA...AND LAFAYETTE COUNTIES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY NIGHT AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT AND AGAIN SATURDAY NIGHT. LMZ643>646-220915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STRONG LINE OF THUNDERSTORMS MAY AFFECT MUCH OF SOUTHERN WISCONSIN AND LAKE MICHIGAN THIS MORNING. DAMAGING STRAIGHT LINE WINDS IS THE MAIN THREAT WITH THESE STORMS. A SLIGHT RISK OF SEVERE THUNDERSTORMS HAS BEEN OUTLOOKED FOR SOUTHERN WISCONSIN AND LAKE MICHIGAN. AREAS OF FOG...THAT MAY BECOME DENSE...IS POSSIBLE OVER LAKE MICHIGAN DUE TO A VERY MOIST AIRMASS FLOWING OVER THE RELATIVELY COOLER WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF DENSE FOG WILL BE POSSIBLE FRIDAY AND OVER THE WEEKEND DUE TO A VERY MOIST AIRMASS FLOWING OVER THE RELATIVELY COOLER WATERS OF LAKE MICHIGAN. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY NIGHT AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WWW.WEATHER.GOV/MKX MG
In the hours before
Local storm report, Jul 21, 8:49 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM TSTM WND GST BERLIN 43.97N 88.95W
07/21/2016 M44 MPH GREEN LAKE WI EMERGENCY MNGR
OBSERVED AT BERLIN BY EMERGENCY MANAGMENT.
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:18 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 57 min |
| Jul 21, 8:41 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 64 min |
| Jul 21, 8:49 AM CDT | Severe Thunderstorm Warning | MKX | Marquette | 26 min |
| Jul 21, 9:21 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jul 21, 9:28 AM CDT | Special Weather Statement | MKX | Sheboygan | 62 min |
| Jul 21, 9:43 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Ozaukee, Sheboygan, Washington | 32 min |
| Jul 21, 10:12 AM CDT | Special Weather Statement | MKX | Ozaukee, Waukesha | 33 min |
| Jul 21, 10:46 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 29 min |
| Jul 21, 10:49 AM CDT | Special Marine Warning | MKX | 86 min | |
| Jul 21, 11:13 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 32 min |
| Jul 21, 11:42 AM CDT | Heat Advisory | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 6 more | 31 hr |
| Jul 21, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 60 min |
| Jul 21, 4:34 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 56 min |
| Jul 21, 4:50 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Green Lake, Marquette | 55 min |
| Jul 21, 5:13 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 62 min |
| Jul 21, 5:25 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 65 min |
| Jul 21, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 60 min |
| Jul 21, 5:38 PM CDT | Special Marine Warning | MKX | 112 min | |
| Jul 21, 5:48 PM CDT | Special Weather Statement | MKX | Dane | 57 min |
| Jul 21, 5:51 PM CDT | Special Weather Statement | MKX | Washington | 54 min |
| Jul 21, 6:03 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Jefferson, Rock | 42 min |
| Jul 21, 6:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Rock, Walworth, Washington, Waukesha | 67 min |
| Jul 21, 6:15 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 45 min |
| Jul 21, 6:21 PM CDT | Special Weather Statement | MKX | Milwaukee, Ozaukee | 54 min |
| Jul 21, 6:23 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Jefferson, Rock, Sauk | 3 hr |
| Jul 21, 6:32 PM CDT | Special Weather Statement | MKX | Rock | 58 min |
| Jul 21, 6:36 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 54 min |
| Jul 21, 6:37 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Jefferson, Sauk | 3 hr |
| Jul 21, 6:40 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 65 min |
| Jul 21, 6:47 PM CDT | Areal Flood Advisory | MKX | Sauk | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.